# SDR AALA20091209TUL02

- Difficulty date: December 9, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Aircraft time: 73,329 hours, 39,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AROUND FORWARD LAVATORY SERVICE PANEL CORRODED.  INSTALLED FABRICATED REPAIR DOUBLER AND FILLER PER EA MD80-53-008336.
